Alert archive / Indiana / River Flood Warnings in 2016

River Flood Warning 8, NWS Northern Indiana

May 11, 2016LaPorte County, Saint Joseph County, Starke County, Indiana

NWS Northern Indiana issued this river flood warning at May 11, 2016, 2:28 PM CDT for LaPorte County, Saint Joseph County, Starke County, Indiana. It took effect at May 11, 2016, 7:00 PM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
May 11, 2016, 2:28 PM CDT (19:28 UTC)
In effect from
May 11, 2016, 7:00 PM CDT
Expired
May 14, 2016, 7:00 PM CDT
In force
3 days
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

Counties LaPorte County, IN, Saint Joseph County, IN, Starke County, IN

The radar

The Northern Indiana radar (KIWX), 83 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kankakee River at Davis (DAVI3). The gauge peaked at 9.45 ft at May 12, 2016, 3:00 AM CDT.

actionminormoderatemajor68101205/1105/1205/1305/1405/1505/16
Action stage
9 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05515500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

811 
WGUS43 KIWX 111929
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
328 PM EDT WED MAY 11 2016

...The National Weather Service in Northern Indiana has issued a 
Flood Warning for the following rivers...

  Kankakee River at Davis affecting La Porte...Starke and St. Joseph 
  Counties

.Runoff from recent heavy rainfall will lead to continued river level rises.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC091-141-149-121928-
/O.NEW.KIWX.FL.W.0008.160512T0000Z-160515T0000Z/
/DAVI3.1.ER.160512T0000Z.160512T1200Z.160514T0000Z.NO/
228 PM CDT WED MAY 11 2016

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Kankakee River at Davis
* from this evening to Saturday evening.
* At 2 PM Wednesday the stage was 9.8 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise above flood stage Wednesday evening 
  and crest near 10.2 feet around  7 AM Thursday May 12 and fall 
  below flood stage around  7 PM Friday May 13.
* At 10.0 feet...Flooding of low lying agricultural areas begins.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$
3 follow-up statements
590 
WGUS83 KIWX 120121
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
921 PM EDT WED MAY 11 2016

...The Flood Warning has been extended for the following rivers...
 
  Kankakee River at Davis affecting La Porte...Starke and St. Joseph 
  Counties 
 
...The Flood Warning continues for the following rivers... 

  Eel River at North Manchester affecting Cass...Kosciusko...
  Miami...Wabash and Whitley Counties 
 
.Recent heavy rain led to rises on the Eel and Kankakee rivers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC017-085-103-169-183-130121-
/O.CON.KIWX.FL.W.0007.000000T0000Z-160513T1108Z/
/NMCI3.1.ER.160511T0836Z.160511T1530Z.160512T1108Z.NO/
921 PM EDT WED MAY 11 2016

The Flood Warning continues for
  The Eel River at North Manchester
* until Friday morning.
* At 8 PM Wednesday the stage was 10.0 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will fall below the 9.0 foot flood stage 
  around  7 AM Thursday May 12.
* At 10.0 feet...Flood waters near lumber company and trailer court 
  on South Mill Street.

&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$

INC091-141-149-130120-
/O.EXT.KIWX.FL.W.0008.000000T0000Z-160515T0600Z/
/DAVI3.1.ER.160511T2200Z.160512T0600Z.160514T0600Z.NO/
821 PM CDT WED MAY 11 2016

 The Flood Warning has been extended for
  The Kankakee River at Davis
* until late Saturday night.
* At 8 PM Wednesday the stage was 10.1 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 10.2 feet around  1 
  AM Thursday May 12 and fall below flood stage around  1 AM Saturday
  May 14.
* At 10.0 feet...Flooding of low lying agricultural areas begins.


&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$
664 
WGUS83 KIWX 121437
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1037 AM EDT THU MAY 12 2016

...The Flood Warning has been extended for the following rivers...
 
  Kankakee River at Davis affecting La Porte...Starke and St. Joseph 
  Counties 
 
.Recent heavy rainfall will lead to continued high river levels on the
Kanakee River at Davis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC091-141-149-131437-
/O.EXT.KIWX.FL.W.0008.000000T0000Z-160513T1800Z/
/DAVI3.1.ER.160511T2200Z.160512T0915Z.160512T1800Z.NO/
937 AM CDT THU MAY 12 2016

 The Flood Warning has been extended for
  The Kankakee River at Davis
* until Friday afternoon.
* At 9 AM Thursday the stage was 10.1 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage 
  around  1 PM Thursday May 12.
* At 10.0 feet...Flooding of low lying agricultural areas begins.
* This crest compares to a previous crest of 10.1 feet which occurred 
  on Jun 30 2013.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$
940 
WGUS83 KIWX 130040
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
840 PM EDT THU MAY 12 2016

...The Flood Warning is cancelled for the following rivers...
 
  Kankakee River at Davis affecting La Porte...Starke and St. Joseph 
  Counties
 
This will be the last statement for this high water event.

INC091-141-149-130110-
/O.CAN.KIWX.FL.W.0008.000000T0000Z-160513T1800Z/
/DAVI3.1.ER.160511T2200Z.160512T0915Z.160512T2215Z.NO/
740 PM CDT THU MAY 12 2016

The Flood Warning is cancelled for
  The Kankakee River at Davis
* At 7 PM Thursday the stage was 9.9 feet and falling.
* Flood stage is 10.0 feet.
* The river fell below flood stage Thursday afternoon.
* Forecast...The river will fall to near 9.8 feet around 7 AM Friday
  May 13.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at May 11, 12:19 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, May 11, 12:19 PM CDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
119 PM EDT WED MAY 11 2016

.SYNOPSIS...
ISSUED AT 117 PM EDT WED MAY 11 2016

THE COMBINATION OF AN APPROACHING UPPER LEVEL DISTURBANCE AND A
WARM FRONT LIFTING BACK NORTHWARD TONIGHT WILL RESULT IN A CHANCE
OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA. THE COLD FRONT
ASSOCIATED WITH THIS SYSTEM WILL PROVIDE A CONTINUED CHANCE OF
SHOWERS AND THUNDERSTORMS THURSDAY AND THURSDAY
AFTERNOON...ESPECIALLY ALONG AND EAST OF THE INTERSTATE 69
CORRIDOR. COOLER CONDITIONS ARE IN STORE FOR THE WEEKEND BEHIND
THIS FRONT...WITH ANOTHER CHANCE OF SHOWERS FRIDAY EVENING INTO
EARLY SATURDAY. LOW TEMPERATURES TONIGHT WILL RANGE FROM THE MID
50S TO LOWER 60S. HIGH TEMPERATURES ON THURSDAY WILL RANGE FROM
THE UPPER 60S AND LOWER 70S ACROSS SOUTHWEST LOWER MICHIGAN TO THE
MID TO UPPER 70S ACROSS NORTHEAST INDIANA AND NORTHWEST OHIO.

&&

.UPDATE...
Issued at 1119 AM EDT Wed May 11 2016

THE MAIN ITEM OF INTEREST FOR THE MORNING UPDATE WAS TO ACCOUNT
FOR CURRENT OBSERVATIONAL TRENDS IN REGARDS TO LOW CLOUDS/FOG. A
STRONG LOW LEVEL INVERSION AND POOR MIXING HAS ALLOWED FOG TO
PERSIST ACROSS THE AREA AND SHOULD START TO SLOWLY SEE LOW
CLOUDS/FOG MIX DURING THE EARLY AFTERNOON HOURS. DID TREND MAX
TEMPS DOWN JUST VERY SLIGHTLY ACROSS THE FAR NORTH/NORTHEAST...BUT
HESITANT TO DROP TEMPS TOO SHARPLY AS EXPECTING SHARP INCREASE IN
TEMPS ONCE LOW LEVELS MIX OUT LATER THIS AFTERNOON. ONLY CHANGE OF
NOTE TO THE GRIDS WAS TO PUSH BULK OF TEMPERATURE INCREASE TO THE
LATE AFTERNOON. ONLY OTHER SMALL CHANGE WAS TO ADD SOME LOW POPS
ACROSS MAINLY THE FAR SOUTHWEST LATE THIS AFTERNOON. SOME LOW END
POTENTIAL MAY EXIST FOR CONVECTIVELY ENHANCED Disturbance TO
ALLOW FOR SHOWER/STORM DEVELOPMENT ACROSS CENTRAL
ILLINOIS...POSSIBLY REACHING INTO WEST CENTRAL INDIANA LATE. IF
THIS OCCURS...WOULD EXPECT STORMS TO BE ON A WEAKENING TREND AS
THEY ENTERED THE AREA.

&&

.SHORT TERM...(TODAY AND FRIDAY NIGHT)
ISSUED AT 347 AM EDT WED MAY 11 2016

WK MID LEVEL SHRTWV LIFTING E-NE ACROSS THE CWA OVERNIGHT SHOULD
MOVE NE OF THE AREA THIS MORNING. SCT SHOWERS CONTG ACROSS ERN
PORTIONS OF THE CWA IN VCNTY OF THIS FEATURE ATTM. MOST OF THE
SHOWERS SHOULD EXIT THE REGION BY 12Z WITH POSSIBLE EXCEPTION OF
FAR ERN COUNTIES. ADDED PATCHY FOG TO WRN 2/3 OF THE CWA EARLY
THIS MORNING. LIGHT WINDS AND MOIST BOUNDARY LAYER WILL CONTINUE
TO SUPPORT SOME VSBY RESTRICTIONS BUT DOUBT WIDESPREAD DENSE FOG
WILL DEVELOP DUE TO PRESENCE OF STRATUS EARLY THIS MORNING. RIDGING
ALOFT IN THE WAKE OF THIS SHRTWV AND IN ADVANCE OF DEEP UPR TROF
MOVG INTO THE NRN PLAINS SHOULD PROVIDE DRY WX ACROSS THE
REMAINDER OF THE AREA TODAY WITH WAA AND A LITTLE MORE SUNSHINE
PROVIDING WARMER TEMPS WITH HIGHS EXPECTED IN THE 70S OVER MOST OF
THE AREA.

ANOTHER WK NW-SE ORIENTED SHRTWV EXPECTED TO LIFT NE INTO THE WRN
GRTLKS TONIGHT AHEAD OF MAIN UPR TROF MOVG THROUGH THE PLAINS. WITH
WARM/MOIST AND SLIGHTLY UNSTABLE AIRMASS IN PLACE, THIS SYSTEM
SHOULD PROVIDE SUFFICIENT FORCING FOR SHOWERS/TSTMS TO AT LEAST
IMPACT WRN PORTIONS OF THE CWA OVERNIGHT. INCRSG SOUTHERLY GRADIENT
WINDS SHOULD LIMIT DIURNAL COOLING WITH LOWS ONLY EXPECTED TO BE
U50S/L60S OVER MOST OF THE AREA.

SFC CDFNT ASSOCIATED WITH UPR TROF APCHG FROM THE PLAINS SHOULD MOVE
ACROSS OUR CWA THU. HIGHER POPS/TSTM CHANCES ERN PORTION OF THE
CWA WHERE LATER FROPA SHOULD PROVIDE BETTER OPPORTUNITY FOR
DESTABILIZATION.

DRIER CONDITIONS EXPECTED BY FRIDAY AS POST FRONTAL SFC RIDGE BUILDS
IN. HWVR AMPLIFYING UPR TROF MOVG INTO THE GRTLKS WITH ACCOMPANYING
LEFT EXIT REGION OF JET OVERSPREADING OUR AREA ALONG WITH A SECONDARY
SFC CDFNT SHOULD CAUSE SHOWERS TO SPREAD BACK INTO THE AREA BY
EVE.

&&

.LONG TERM...(SATURDAY THROUGH TUESDAY)
ISSUED AT 347 AM EDT WED MAY 11 2016

UPR LOW CENTERED OVER ONTARIO WILL DOMINATE THE WX THIS WEEKEND WITH
COOL AND GENERALLY DRY CONDITIONS. A SHRTWV IS FCST TO ROTATE AROUND
THE LOW THROUGH THE GRTLKS SUNDAY BRINGING A SLIGHT CHC OF SHOWERS
TO OUR AREA. TEMPS WILL BE UNSEASONABLY COOL WITH HIGHS ONLY IN THE
50S AND LOWS IN THE M-U30S.

WARMING TREND WITH HIGHS IN THE 60S SHOULD DEVELOP BY MONDAY AS
UPR LOW FILLS AND MOVES EAST. ANOTHER UPR TROF MOVG EAST INTO THE
PLAINS ALONG WITH LOW LEVEL WARM/MOIST ADVECTION AHEAD OF IT, MAY
CAUSE SHOWERS TO MOVE BACK INTO OUR AREA BY TUE.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 117 PM EDT Wed May 11 2016

LOW CLOUDS/FOG WILL CONTINUE TO DISSIPATE THROUGH THE EARLY
AFTERNOON HOURS...WITH A TRANSITION TO MVFR IN THE 18Z-20Z
TIMEFRAME...FOLLOWED BY EVENTUAL HIGHER END MVFR OR VFR
CONDITIONS BY LATE AFTERNOON. OTHERWISE LIGHT EAST WINDS TO
CONTINUE INTO TONIGHT WITH BOUNDARY POSITIONED SOUTH OF THE AREA.
ANOTHER CLUSTER OF THUNDERSTORMS HAS DEVELOPED NORTH OF KSTL.
CURRENT SETUP MAY SUPPORT MORE OF AN E-SE PROPAGATION TO THESE
THUNDERSTORMS WITH MORE STABLE CONDITIONS ACROSS NORTHERN INDIANA.
WILL OMIT ANY IMMEDIATE THUNDER CONCERNS WITH THE 18Z
TAFS...ALTHOUGH BROAD ISENTROPIC LIFT AND NORTHWARD RETREAT OF
BETTER MOISTURE MAY BE ACCOMPANIED BY SOME ISOLATED TO SCATTERED
THUNDERSTORMS LATER TONIGHT. SCATTERED SHOWERS/ISOLATED STORMS MAY
PERSIST INTO THURSDAY MORNING WITH BETTER CHANCE OF ANY AFTERNOON
THUNDERSTORM REDEVELOPMENT ON THURSDAY EXPECTED TO FOCUS MAINLY
FOR AREAS ALONG AND EAST OF INTERSTATE 69. WINDS WILL VEER SOUTH-
SOUTHWEST ON THURSDAY AND INCREASE INTO THE 10 TO 15 KNOT RANGE IN
ADVANCE OF THE COLD FRONT.

&&

.IWX Watches/Warnings/Advisories...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

UPDATE...Marsili
SYNOPSIS...MARSILI
SHORT TERM...JT
LONG TERM...JT
AVIATION...Marsili

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, May 11, 12:06 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
106 PM EDT WED MAY 11 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-121715-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
106 PM EDT WED MAY 11 2016 /1206 PM CDT WED MAY 11 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. SEVERE STORMS ARE NOT
EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE EXPECTED THURSDAY... ESPECIALLY EAST A PERU TO
STURGIS LINE. ISOLATED STORMS WITH STRONG WIND GUSTS AND SMALL
HAIL ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-121715-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
106 PM EDT WED MAY 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. SEVERE STORMS ARE NOT
EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN ISOLATED THUNDERSTORM IS POSSIBLE THURSDAY MORNING. SEVERE
STORMS ARE NOT EXPECTED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:18 PM CDTFlash Flood WarningIWXAllen4 hr
May 10, 8:45 PM CDTRiver Flood WarningIWXAllen, Huntington, Wabash42 hr
May 10, 9:06 PM CDTAreal Flood AdvisoryIWXAllen114 min
May 10, 10:59 PM CDTAreal Flood WarningIWXAllen9 hr
May 11, 3:53 AM CDTRiver Flood WarningIWXCass, Kosciusko, Miami, Wabash, Whitley35 hr

Nearby

River Flood Warnings in Indiana, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.